# SDR DALA2019082624968

- Difficulty date: August 21, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 72,503 hours, 18,523 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT INDICATE PROPERLY WHEN IN ARM POSITION. FOUND DEBRIS IN GIRT BAR TRACK. CLEARED DEBRIS FROM TRACK, GIRT BAR ENGAGES & ARMED LIGHT ILLUMINATES.
